# SDR DL78K011171

- Difficulty date: July 14, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 970 hours, 966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 14341
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS AT L1 DOOR INOP.  REPLACED BATTERY PACK M1675, OPS NORMAL.
